Alert archive / Mississippi / Special Weather Statements in 2021
Special Weather Statement, NWS Memphis, TN
NWS Memphis, TN issued this special weather statement at Jun 13, 2021, 3:13 PM CDT for Panola County, Mississippi. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2021, 3:13 PM CDT (20:13 UTC)
- Expired
- Jun 13, 2021, 4:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Memphis, TN
County Panola County, MS
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 8.2 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3480 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 972 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
641
WWUS84 KMEG 132013
SPSMEG
Special Weather Statement
National Weather Service Memphis TN
313 PM CDT Sun Jun 13 2021
MSZ008-012-013-132100-
Lafayette MS-Panola MS-Tate MS-
313 PM CDT Sun Jun 13 2021
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 400 PM CDT
FOR...
Southwestern Lafayette County in northwestern Mississippi...
Eastern Panola County in northwestern Mississippi...
Southeastern Tate County in northwestern Mississippi...
At 313 PM CDT...a strong thunderstorm producing winds at least 40 mph
was located near Como, or near John W Kyle State Park, moving south
at 25 mph.
Very heavy rain is also possible with this thunderstorm.
People in southwestern Lafayette...eastern Panola and southeastern
Tate Counties should monitor this storm closely.
LAT...LON 3459 8999 3465 8978 3423 8959 3416 8990
3416 8991
TIME...MOT...LOC 2013Z 345DEG 22KT 3451 8986
$$
SWBWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this special weather statement went out at Jun 13, 2:48 PM CDT, 25 minutes earlier.
Area forecast discussion, Jun 13, 2:48 PM CDT, 25 minutes before
Area Forecast Discussion National Weather Service Memphis TN 248 PM CDT Sun Jun 13 2021 .DISCUSSION... Skies are partly cloudy across portions of north Mississippi with mostly sunny skies across the remainder of the Mid-South. Temperatures this afternoon are in the upper 80s to mid 90s. Scattered thunderstorms were moving south across much of north Mississippi. Some of these thunderstorms could become severe producing damaging winds and a Severe Thunderstorm Watch remains in effect until 7 PM CDT for the southeast portion of the Mid- South. The thunderstorms are behind a weak cold front which is moving south out of north Mississippi. The thunderstorms should move out of north Mississippi by early evening with dry weather expected for the remainder of tonight. Temperatures will remain on the warm side with lows Monday morning in the upper 60s to lower 70s. The upper level pattern for the next few days will have a large upper level ridge centered over the Rockies. This will keep northerly flow over the region for much of the week. This will result in dry weather for the Mid-South from Monday through Friday. Temperatures will remain near to a couple of degrees below normal during the period. A new cold front will approach the region from the north next weekend. As a result, scattered thunderstorms will be possible across northern sections of the Mid-South Friday night and over the entire region for Saturday and next Sunday. Temperatures will remain a little below normal for next weekend. ARS && .AVIATION... /18z TAFs/ Patchy showers will continue to produce over the Mid-South. COnfidence is low on location but TUP has the greatest chance for severe storms this evening. Otherwise winds will mainly be N/NE at 5-8 kts. SWB && .MEG WATCHES/WARNINGS/ADVISORIES... AR...None. MO...None. MS...None. TN...None. &&
Hazardous weather outlook, Jun 13, 7:32 AM CDT, 7 hours 41 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Memphis TN 732 AM CDT Sun Jun 13 2021 ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>022-048>055-088>092-141445- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS- Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot- Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis- Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley- Yalobusha- 732 AM CDT Sun Jun 13 2021 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...Today and Tonight Isolated thunderstorms are expected mainly near the Tennessee River this morning, and south of Interstate 40 this afternoon and early evening. A few storms today could produce strong winds and brief heavy rainfall. .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time. PWB
In the hours before
Special weather statement, Jun 13, 2:04 PM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Memphis TN
204 PM CDT Sun Jun 13 2021
MSZ024-131930-
Monroe MS-
204 PM CDT Sun Jun 13 2021
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 230 PM CDT
FOR...
Southeastern Monroe County in northeastern Mississippi...
At 204 PM CDT...a strong thunderstorm producing winds at least 40 mph
was located 8 miles east of Aberdeen, moving south at 25 mph.
Very heavy rain is also possible with this thunderstorm.
People in southeastern Monroe County should monitor this storm
closely.
LAT...LON 3366 8851 3368 8849 3368 8856 3393 8855
3392 8823 3375 8825 3374 8833 3372 8833
3368 8837 3369 8839 3368 8840 3367 8842
3368 8843 3366 8846 3366 8850
TIME...MOT...LOC 1904Z 348DEG 21KT 3382 8841
SWBSpecial weather statement, Jun 13, 2:18 PM CDT, 55 minutes before
Special Weather Statement National Weather Service Memphis TN 218 PM CDT Sun Jun 13 2021 MSZ016-017-024-131945- Itawamba MS-Monroe MS-Lee MS- 218 PM CDT Sun Jun 13 2021 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 245 PM CDT FOR... Southwestern Itawamba County in northeastern Mississippi... Northern Monroe County in northeastern Mississippi... Southeastern Lee County in northeastern Mississippi... At 218 PM CDT...a strong thunderstorm producing pea size hail or larger and winds at least 40 mph was located over Evergreen, or 8 miles southeast of Tombigbee State Park, moving south at 10 mph. People in southwestern Itawamba...northern Monroe and southeastern Lee Counties should monitor this storm closely. LAT...LON 3421 8863 3425 8842 3392 8828 3393 8861 TIME...MOT...LOC 1918Z 346DEG 11KT 3416 8851 SWB
Special weather statement, Jun 13, 2:29 PM CDT, 44 minutes before
Special Weather Statement National Weather Service Memphis TN 229 PM CDT Sun Jun 13 2021 MSZ001-008-132000- DeSoto MS-Tate MS- 229 PM CDT Sun Jun 13 2021 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 300 PM CDT FOR... Southeastern DeSoto County in northwestern Mississippi... Central Tate County in northwestern Mississippi... At 229 PM CDT...a strong thunderstorm producing winds at least 40 mph was located over Hernando, moving south at 10 mph. People in southeastern DeSoto and central Tate Counties should monitor this storm closely. LAT...LON 3486 9008 3491 8987 3467 8973 3460 9005 TIME...MOT...LOC 1929Z 344DEG 8KT 3482 8996 SWB
Special weather statement, Jun 13, 2:32 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Memphis TN
232 PM CDT Sun Jun 13 2021
MSZ024-132000-
Monroe MS-
232 PM CDT Sun Jun 13 2021
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 300 PM CDT
FOR...
Southern Monroe County in northeastern Mississippi...
At 232 PM CDT...a strong thunderstorm producing winds at least 40 mph
was located near Amory, moving south at 10 mph.
Very heavy rain is also possible with this thunderstorm.
People in southern Monroe County should monitor this storm closely.
LAT...LON 3367 8850 3367 8849 3368 8850 3368 8866
3393 8867 3392 8832 3375 8827 3374 8833
3372 8833 3368 8837 3369 8839 3367 8842
3368 8843 3366 8846 3366 8850 3365 8851
TIME...MOT...LOC 1932Z 346DEG 7KT 3391 8851
SWBSpecial weather statement, Jun 13, 2:56 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Memphis TN
256 PM CDT Sun Jun 13 2021
MSZ023-132030-
Chickasaw MS-
256 PM CDT Sun Jun 13 2021
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 330 PM CDT
FOR...
Central Chickasaw County in northeastern Mississippi...
At 255 PM CDT...a strong thunderstorm producing pea size hail or
larger and winds at least 40 mph was located near Trebloc, or near
Houston, moving south at 20 mph.
Very heavy rain is also possible with this thunderstorm.
People in central Chickasaw County should monitor this storm closely.
LAT...LON 3396 8905 3397 8876 3381 8874 3381 8893
3375 8893 3375 8903 3374 8904 3374 8906
TIME...MOT...LOC 1955Z 345DEG 17KT 3388 8891
SWBSpecial weather statement, Jun 13, 3:13 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Memphis TN
313 PM CDT Sun Jun 13 2021
MSZ008-012-013-132100-
Lafayette MS-Panola MS-Tate MS-
313 PM CDT Sun Jun 13 2021
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 400 PM CDT
FOR...
Southwestern Lafayette County in northwestern Mississippi...
Eastern Panola County in northwestern Mississippi...
Southeastern Tate County in northwestern Mississippi...
At 313 PM CDT...a strong thunderstorm producing winds at least 40 mph
was located near Como, or near John W Kyle State Park, moving south
at 25 mph.
Very heavy rain is also possible with this thunderstorm.
People in southwestern Lafayette...eastern Panola and southeastern
Tate Counties should monitor this storm closely.
LAT...LON 3459 8999 3465 8978 3423 8959 3416 8990
3416 8991
TIME...MOT...LOC 2013Z 345DEG 22KT 3451 8986
SWBThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 12:02 PM CDT | Special Weather Statement | MEG | Tishomingo | 28 min |
| Jun 13, 12:26 PM CDT | Special Weather Statement | MEG | Monroe | 34 min |
| Jun 13, 12:46 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Monroe | 11 min |
| Jun 13, 1:14 PM CDT | Special Weather Statement | MEG | Itawamba | 31 min |
| Jun 13, 1:24 PM CDT | Special Weather Statement | MEG | Monroe | 36 min |
| Jun 13, 2:04 PM CDT | Special Weather Statement | MEG | Monroe | 26 min |
| Jun 13, 2:18 PM CDT | Special Weather Statement | MEG | Monroe | 27 min |
| Jun 13, 2:29 PM CDT | Special Weather Statement | MEG | DeSoto, Tate | 31 min |
| Jun 13, 2:32 PM CDT | Special Weather Statement | MEG | Monroe | 28 min |
| Jun 13, 2:44 PM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Panola, Tate | 31 min |
| Jun 13, 2:56 PM CDT | Special Weather Statement | MEG | Chickasaw | 34 min |
| Jun 13, 3:02 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw | 28 min |
| Jun 13, 3:17 PM CDT | Special Weather Statement | MEG | Lee | 28 min |
| Jun 13, 3:27 PM CDT | Special Weather Statement | MEG | Chickasaw | 18 min |
| Jun 13, 3:50 PM CDT | Special Weather Statement | MEG | Union | 25 min |
| Jun 13, 4:16 PM CDT | Special Weather Statement | MEG | Calhoun | 29 min |
| Jun 13, 4:21 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Lafayette, Pontotoc, Union | 39 min |
| Jun 12, 7:33 PM CDT | Special Weather Statement | MEG | Lauderdale | 27 min |
| Jun 12, 7:39 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lauderdale | 31 min |
| Jun 12, 10:56 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Henry | 38 min |
| Jun 12, 7:32 PM CDT | Areal Flood Advisory | MEG | Mississippi | 118 min |
| Jun 12, 7:47 PM CDT | Special Weather Statement | MEG | Mississippi | 28 min |
Nearby
Special Weather Statements in Mississippi, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.